# SDR AU000960

- Difficulty date: October 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR LIGHT BULB BLOWN.
